MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3011
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received two (2) used ch3011 admin sets w/ integrated chemo clave for inspection.Each chemoclave was stuck down as received.Each chemoclave was disassembled, and the internal spikes were found to be bent and broken.The reported complaint of no flow can be confirmed due to the stuck-down and damaged chemoclaves.The probable cause is due to a salt lake city molding defect.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
It was reported, on an unknown date, that a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemoclave® drip chamber, spiros® w/red cap, bag hanger was found to be occluded during patient use.It was stated in the report that the drug was pulled into a syringe from a vial with spiros (ch2000sc-10), then connected to the ch3011 circle priming port for infusion into the bag.The fluid path would not allow any infusion from the syringe + spiros into the bag.When the syringe + spiros was detached, their circle priming clave did not have ¿stick down¿.The pharm tech removed the spiros and tested if they could infuse using only a syringe, and it worked.This issue was very consistent, at least one, if not multiple times a day.There was no patient harm reported.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOCLAVE® DRIP CHAMBE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22560459
Report Number9617594-2025-01507
Device Sequence Number9700532
Product Code ONB
UDI-Device Identifier00840619023966
UDI-Public(01)00840619023966(17)300401(10)14372311
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3011
Device Lot Number14372311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown